# SDR ASAA2014090409307

- Difficulty date: September 4, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,915 hours, 9,439 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA0495803
- Condition: Leaking
- Location: Nr 1 Fuel
- Part time: 31,227 hours, 9,536 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WITH ENGINE RUNNING NR 1 ENGINE FUEL PUMP PACKAGE DRAIN LEAKING AT 15 DROPS IAW MINUTE. ACFT GROUNDED.  REPLACED NR 1 ENGINE FUEL PUMP IAW AMM 73-11-01.
